# SDR ASOA201200925

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 19,227 hours, 17,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF AIR STAIR DOOR CRACKED.  ON FURTHER INVESTIGATION FOUND CRACK AT PAX DOOR FWD EDGE MEMBER TO BE WITH IN LIMITS OF REO 601R-52-11-1360 REV B, FIG 6, ZONE 5. MAX ALLOWABLE CRACK IS 1.250 " CRACK MEASURES .850 MCO DEFECT 382853 CREATED AND M318.
